Feeling Very Much Thirsty After Taking Aten 25

1 Reply Updated



Conversation Starter

DK Says:


Hi,
My name is Dk, 35 years old, I am experiencing high BP since last 4 years. initially it was 140/100 in 2008..Now it is around 155/105 with pulse rate 105...

Recently, the Doctor has prescribed Aten 25 (once in a day for 10 days), but few hour after taking Aten 25, I feel very much thirsty and I feel my mouth very dry.

Is this normal effect of Aten 25 or I need to consult the Doctor.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Atenolol is a beta blocker that's most commonly used to treat high blood pressure and it can cause this dry mouth, as a side effect.

If your doctor keeps you on the Atenolol, this side effect usually wears off in a few weeks, after your body adjusts to the medication.

Learn more Atenolol details here.

Are there any other questions or comments?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

The Doctor Put Me On Losar 25mg For High Bp After 3 Months He Changed It To H 50mg When I Started Taking Getting A Feeling As
The Doctor put me on Losar 25mg for high BP, after 3 months he changed it to Losar H (50mg) when I started taking Losar ... 1 reply
Feeling sick after taking 6 day does pack of Methylprednisol
I just finished the 6 day does pack yesterday, and I am feeling ill today, weak, some nausea, racing/pounding heart if I... 1 reply
Feeling sick and have a headache and leg ache after taking
My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ... 2 replies
taking cozaar and atenolol and feeling dizzy
anyone else taking 50 mg cozaar and 50 mg atenolol and feeling lightheaded and dizzy when standing up from sitting posit... 1 reply
How to get baclofen out of your system after taking too much
I've been on 60 mg daily of Baclofen for a few years, now, and every time I take doses too close together or take a ... 1 reply
After taking thyronorm 25mcg for 4 months
excruiating pain in soles of feet, dry, brittle hair and severe hairloss. ## My tsh is 8.5 n my doc has given me thyrono... 2 replies
Pain after taking Eryko-250
Hi,I'm 9 weeks pregnant nd my gynae told me iv got a vaginal infection bcoz I hv been having a brownish discharge,so... 2 replies
strong dizziness after taking sertaline 25
My father is 76 years old and had his first cerebral stroke two months ago. He has motor expressive aphasia characterize... 1 reply
Very worried. Prepopik not doing much 9.5 hours after I took it.
I took my first dose of Prepokik 9.5 hours ago (10PM) and it has produced one minor bowel movement, nothing resembling t... 2 replies
How Long Would You Start Vomiting After Taking 250mls Of Oramorph
parent overdosed and said she took it earlier than i think she did'nt start vomiting till after 9hrs, am curious to ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 September 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA